# SDR NWAA072425519

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 65,111 hours, 27,189 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 ENGINE CHANGE FOUND CRACK IN PYLON SIDE SKIN AT NAC STA 128.  REPAIRED PER EA 55-210070 SECTION I, SECTION II TO BE ACCOMPLISHED WITHIN 24 MONTHS OF SECTION I.
